MathSciNet Relay Station
MathSciNet bibliographic data
MR3312443 81P45 (94A40)
Giovannetti, V.; Holevo, A. S.; García-Patrón, R. A solution of Gaussian optimizer conjecture for quantum channels. Comm. Math. Phys. 334 (2015), no. 3, 1553–1571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement